Uniqueness of entire functions and differential polynomials
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 623-629
Published online December 1, 2007
Junfeng Xu, Hongxun Yi
Shandong University, Shandong University
Abstract : In this paper, we study the uniqueness of entire functions and prove the following result: Let $f$ and $g$ be two nonconstant entire functions, $n, m$ be positive integers. If $f^n(f^m-1)f'$ and $g^n(g^m-1)g'$ share 1 IM and $n>4m+11$, then $f\equiv g$. The result improves the result of Fang-Fang.
Keywords : uniqueness, entire function, sharing values
MSC numbers : 30D35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd